# SDR 97ZZZX4967

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N987AN
- Make and model: Boeing 757-23A
- Aircraft serial: 25494
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Torque Tube
- Condition: Loose
- Location: Slat Nr 9
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CTG/EWR - FLT 024 - EICAS MSG L.E. SLAT AYSM. DISPLAYED WITH FLAP LEVER UP.  FLAP POINTERS STOPPED BETWEEN UP AND 1 DEGREE.  FLIGHT RETURNED TO CTG.  SLAT NR 9 TRANSMITTER TORQUE TUBE L.E. WAS FOUND LOOSE.  TORQUE TUBE COUPLING ADJUSTED AND REGULATED SYSTEM ACCORDING MM 27-58-01, PAGE 507.  TEST ON GROUND OK.
